Periodica Mathematica Hungarica

, Volume 1, Issue 2, pp 113–119 | Cite as

Über die Newtonsche Zahl regulärer Vielecke

  • K. Böröczky
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literaturverzeichnis

  1. [1]
    L. Fejes Tóth, Remarks on a theorem of R. M. Robinson,Studia Sci. Math. Hung. 4 (1969), 441–445.Google Scholar
  2. [2]
    D. O. Schklarsky, N. N. Tschenzoff undI. M. Jaglom,Ausgewählte Aufgaben und Sätze von Elementarmathematik, 2.Teil, Geometrie, Moskwa, 1952. (Russisch).Google Scholar
  3. [3]
    L. Fejes Tóth On the number of equal discs that can touch another of the same kind,Studia Sci. Math. Hung. 2 (1967), 363–367.Google Scholar
  4. [4]
    J. Schopp, Über die Newtonsche Zahl von Scheiben konstanter Breite,Studia Sci. Math. Hung. (Im Druck).Google Scholar

Copyright information

© Akadémiai Kiadó 1971

Authors and Affiliations

  • K. Böröczky
    • 1
  1. 1.Geometriai TanszékEötvös Loránd TudományegyetemBudapestHungary

Personalised recommendations